Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Print: 2152-5102
ISSN Online: 2152-5110

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v31.i2.80
9 pages

Sound Radiation by a Disc in Acoustically Rigid Baffle

P. V. Lukyanov
Institute of Hydromechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

ABSTRACT

A solution of the problem on sound radiation by a disk in an infinite plane baffle is given. Radiation impedance for arbitrary radial velocity distribution is obtained using the Fourier series and integral approach. Various cases of boundary conditions for the disk's edge in the baffle are considered. The obtained solution is compared with well-known ones by Rayleigh, Bouwkamp, Pritchard and Porter.


Articles with similar content:

Stokes Problem of the Flow Around a Rectangular Plate
International Journal of Fluid Mechanics Research, Vol.29, 2002, issue 5
O. M. Horovyi, A. M. Gomilko
Integral Equations in the Problem on Longitudinal Slot Cone Excitation
Telecommunications and Radio Engineering, Vol.57, 2002, issue 2-3
O. A. Remayeva, V. A. Doroshenko
Combined Convection-Radiation Interaction Along a Vertical Flat Plate in a Porous Medium
International Journal of Fluid Mechanics Research, Vol.32, 2005, issue 2
Harmindar S. Takhar, Ali J. Chamkha, Rama Subba Reddy Gorla
ON THE INTEGRAL TRANSFORM SOLUTION OF LAMINAR BOUNDARY LAYERS WITH DISTRIBUTED SUCTION
Hybrid Methods in Engineering, Vol.1, 1999, issue 2
Jian Su
Green's Functions for Cylindrical Structures with a Longitudinally-Inhomogeneous Filling
Telecommunications and Radio Engineering, Vol.55, 2001, issue 3
Yu. M. Penkin